# SDR P5CA9600425

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Bent
- Location: Bs 1362
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT PRESSURE DECK STIFFENERS BENT LEFT BODY GEAR WHEEL WELL BS 1362 ABOVE VERTICAL TIRE GUARD, FOUND ON BLOWN TIRE INSPECTION.  REPAIRED PER MA 53:40-01:01.
